Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex. Noticed red bumps on panis and lower stomach. Worrisome

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
Hi, my bf got tiny little red bumps on his genitals and lower stomach today and it has been 4 days since we've had unprotected sex. They aren't itchy, sore, or tender. What can it be?
Posted Tue, 7 May 2013 in Men's Health
Answered by Dr. P. T. Patil 54 minutes later

Thanks for your query.

Based on the facts that you have posted your boy friend has developed reddish bumps over glans penis after unprotected sex. Such reddish bumps over the glans can be due to glans of the Penis called as Balanitis. Careful physical examination of these bumps can confirm this possibility

I would encourage him to visit a qualified urologist for evaluation. He may need a broad spectrum antibiotic for a week as treatment. It is also important that you get yourself checked for possible infection of vaginal secretions (vaginitis).

Avoid intercourse till it gets cured completely.

Hope I have answered your query. Please feel free to ask if you have any more questions I shall be happy to help you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor